Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

hey guys! im pretty new here and this is my first post. anyways .. i apparently have very stubborn acne, as ive been on lots of different oral antibiotics including tetracycline, erythromicin, and im currently taking minocycline once a day. the tetracycline worked great for a few months but then as i started breaking out again i went on erythromicin, which was hell because my initial breakout never cleared up, even after being on it for 2 months, and so that left me with worse skin than before. so my derm put me on minocycline, which im currently using with clindoxyl gel and stievamycin gel for topical treatment, which cleared me up wonderfully untill i ran out of the pills and didnt have a derm appointment for another week and within that week i broke out on my cheeks. so my derm gave me more of the minocycline and it didnt help much with clearing up my face, although it eventually went away and i was fine for a little while untill about a week ago, when i broke out in loads of little bumps and white heads around my mouth and on my chin. its strange because ive never broken out in this area before, so i don't know what caused it. although i have been eating tons of chocolate and junk lately since it's the holidays but i thought chocolate being linked to acne was a myth. but i stopped eating so much of it for a while just in case. besides, eating all that junk is unhealthy anyways. but now i have this constant tingling around my mouth .. i dont know if it's the feeling of more bumps forming or if it's the medication working? and ive stopped using the stievamycin on it because its burns and peels too much, and i've reduced the amount of clindoxyl gel im using there too because its been turning my face extremely reddish orange and making it look almost worse than before. but since ive reduced this use, more bumps are appearing and i dont know what to do, it's out of control and is really affecting me. i also got a white head on my forehead, which is super strange because i havent had a single pimple there for months. before being put on the minocycline, my derm wanted to put my on either the birth contol pill or accutane. that was right after my erythromicin flare-up, so it was really bad. i was so so happy when the minocycline was working for me but now that im breaking out like this again i dont know what to do. if it doesnt clear up really soon -- like, in a week or so, i don't know what else to do except go on accutane. the only thing that's holding me back is the initial flare up. i usually get it really bad with this sort of thing .. i dont know if i can handle my acne flaring up, even if it's only for a month. but for some people i've read on here, theirs flared up for 3 months, even 5 ... and i know that i couldn't handle that. i guess my acne isnt THAT bad right now, its just not attractive and its driving me nuts and is definately affecting my self esteem, i hate looking in the mirror. im also hesitant because of the other possible side effects, which are of course pretty scary. i already get lots of nosebleeds and such as it is. so i really dont know. i guess i just want to hear from you guys .. your opinions on whether or not you think taking accutane worth it? but i guess everyone's experience is different. thanks for any input. ;)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×